Skin Care Talk banner

1 - 2 of 2 Posts

·
Registered
Joined
·
7 Posts
Discussion Starter #1
Hey, I'm new here and I just wanted to get this over and done with because its really starting to become a problem for me and is preventing me from wearing shorts. Acouple months back my legs on the inner side of each leg started to get really itchy and i couldn't stop, so in result I kept sctraching. Maybe from 1-2 Months after it cooled down and I stopped. Then after from the side effects of the way my skin treats the damage it started to have black spots not really 'black' but dark spots that appear like remains of the open wounds. The rest of my leg is perfectly fine as in the outside, but in the inner if you are looking down with your legs straight and from the top of your 'cav' muscle, and maybe acouple cms' away from my ankle downwards is where I am talking about. I will post up pictures ASAP, but I am currently busy. By the way my age is 15 turning 16, will this be able to go away with any type of lotion/medication?​
 

·
Registered
Joined
·
1,662 Posts
That sounds very weird. Post up some pictures of the area so that we can see what you're talking about, although by the sounds of it you might have to go see your doctor anyways.
 
1 - 2 of 2 Posts
Top